# SDR FDEA201405311238

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 94,165 hours, 27,645 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL101AMS5
- Part serial: AF506
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,760 hours, 3,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTITUDE UNUSABLE.  DURING CLIMB THE ALTIMETER STUCK AT 11, 5, 12, 4, 14, 7, 15, 5,  17, 4, 18, 6, 19, 3, 19, 5, 20 & 4 & OTHER ALTITUDES AFTER REACHING 350 THE ALTIMETER FINALLY   CAUGHT UP TO THE OTHER ALTIMETERS.  ON DESCENT STBY ALT STUCK MULTIPLE TIMES.  R & R STBY ALTIMETER.  OPERATIONS CHECKED NORMAL.
